Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Multiscale analysis of Sobolev spaces on bounded domains

Title data

Wendland, Holger:
Multiscale analysis of Sobolev spaces on bounded domains.
In: Numerische Mathematik. Vol. 116 (September 2010) Issue 3 . - pp. 493-517.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-010-0313-8

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 46E35 (46N40 65J10)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis) > Chair Mathematics III (Applied and Numerical Analysis) - Univ.-Prof. Dr. Holger Wendland
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 31 Jul 2017 09:01
Last Modified: 31 Jul 2017 09:01
URI: https://eref.uni-bayreuth.de/id/eprint/38897